# SDR R61A201404020495

- Difficulty date: April 2, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: PE2109403006A
- Condition: Corroded
- Location: Stop Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT SERVICE DOOR STOP FITTINGS MOUNT HARDWARE STOP FITTINGS ARE CORRODED. MAINTENANCE R & R AFT SERVICE DOOR STOP FITTINGS MOUNT HARDWARE IAW AMM 52-42-23.
